MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-A (MURINE MONOCLONAL) SERIES 1; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-A (MURINE MONOCLONAL) SERIES 1; BLOOD GROUPING REAGENT
Catalog Number 0006400
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on (b)(6) 2018 which performed as expected.The internal immucor tracking number for this record is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly (b)(6) manual test tube result when using anti-a (murine monoclonal) series 1 by manual test tube, which led to an abo mistype.

Brand Name
ANTI-A (MURINE MONOCLONAL) SERIES 1
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7722475
Report Number1034569-2018-00173
Device Sequence Number1076163
Product Code KSZ
UDI-Device Identifier10888234000525
UDI-Public10888234000525
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
102691/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2019
Device Catalogue Number0006400
Device Lot Number101885
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1